MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE
Model Number SVS-V7-00
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the valve was not able to be removed due to granulation tissue.Every attempt was made to remove the original valve but it was unsuccessful.A new valve was placed over it to occlude the airway.Additionally, the customer reports that the initial valve was not place in the correct position and by the time the doctor wanted to revise it, it is then they had trouble removing it.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
VALVE IN CARTRIDGE, 7MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23854675
Report Number3004450998-2025-00070
Device Sequence Number5029663
Product Code NJK
UDI-Device Identifier00896506002279
UDI-Public896506002279
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PMA P180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVS-V7-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown